Please describe exactly which coagulation disorders you have been diagnosed with from your lab tests. How long have you been on TRT while you were also on Eliquis? What dose of Eliquis are you taking and what is your dose of TRT? Also, I'm curious, did you ask Dr. G about the latest studies which contradict all of his previous work that we posted here?
This is literally what Dr G emailed me after he went over the lab work he requested:
"You have an acquired thrombophilia called the Lupus anticoagulant. This almost never is associated with the disease Lupus, and unless you have arthritis, joint pain, sun sensitivity, and a facial rash, would not worry about that. It is now clear that the blood clot which you had was related to the interaction of the testosterone with the lupus anticoagulant. As long as the lupus anticoagulant is present, ANY EXOGENOUS TESTOSTERONE IS CONTRAINDCATED, due to a huge increase in the risk of blood clotting. CJ Glueck MD"
I took the same blood results to my prescribing doctor and he said, in his opinion, I am going to clot whether I am on TRT or not. This was in March of this year. He started me on Eliquis and rechecked my leg about 12 weeks later. The superficial blood clots were gone.
I take 5 mg of Eliquis twice a day.
I am prescribed 200 mg of TRT but usually take 120 to 160 mg a week.
I did not challenge Dr G regarding any of the new studies my prescribing doc mentioned. I figured he was aware of them or would come across them. Also, he does all this free of charge for us so I did not want to come across as disrespectful after asking for his help.
Just to add: I started completely over with another cardiologist today just for a second opinion.